# SDR SWAA2012121010465

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 9,456 hours, 5,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT EMERGENCY EXIT HAS 2ND RED LENS FROM FWD IS BROKEN.  REMOVED AND REPLACED RED LENS 2ND FROM FWD AT THE EMERGENCY EXIT IAW MM 33-51-12-960-801, LIGHT OPS CHECK GOOD.
